# SDR SWAA2019062133990

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,514 hours, 36,334 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Component: Door, Boeing
- Component part number: 147A6502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED ON BEAM IN RADIUS BELOW CAM BOX ASSEMBLY NEXT TO FORWARD INBOARD MOUNTING BOLT.     REPAIRED DOOR IAW MM.
